# SDR TAMF20200901001

- Difficulty date: August 29, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N331QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1380
- Aircraft time: 28,589 hours, 9,014 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38811411
- Part serial: 1914
- Condition: Faulty
- Location: Apu
- Part time: 6,979 hours, 17,864 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE "APU FAULT" MESSAGE WAS SHOWN AT ECAM SYSTEM DISPLAY, THE ELECTRICAL GENERATOR NO 1 HAD BEEN DEFERRED (MEL 24-22-01) AND THEREFORE THE AIRCRAFT RETURNED FROM FLIGHT. DURING THE MAINTENANCE ACTIONS AND ACCORDING TO THE TROUBLESHOOTING TSM TASK 49-62-00-810-815-A.  THE APU OIL COOLER WAS FOUND DEFECTIVE AND IT WAS REPLACED AND THE TEST WAS SATISFACTORY IAW AMM 49-91-44-000-801-A AND AMM 49-91-44-400-801-A. THE ELECTRICAL GENERATOR NR 1 WAS REMOVED AND REPLACED AND THE TEST WAS SATISFACTORY IAW AMM 24-21-51-000-804-A,  AMM 24-21-51-400-804-A AND AMM 24-21-00-710-809.
